# SDR 08FDEA03426

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N161115
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR UPPER FITTING, UPPER SKIN LOWER SURFACE, ALONG THE AFT EDGE WHERE SKIN OVERLAPS THE REAR SPAR'S UPPER CAP, IS CORRODED JUST ABOVE LT DEFUEL VALVE.  REPAIRED WING PANEL IAW FEDEX EA F-5730-110881, REV -, DATED 06/19/2008 AND SB 757-57-  0036, REV 1, DATED 06/04/92.
